I have been recently prescribed neurontin. While im on it whenever i look one direction to fast, or move to quickly i get a strange sensation. Im not sure how to describe it, its not quite pain but is realy strange. I was wondering what about the medicine is causing this, and what would it be called?
5 May 2005
I had this happen when I first started Neurontin as well, the good news, it does wear off after awhile. It is basically just a vertigo type thing, I also got it when I stood up too fast. It just isn't causing you a straight out dizziness.
Some people may have side effects while taking NEURONTIN. Side effects are usually mild to moderate in severity. The most common side effects in patients with nerve pain are
Shaking or tremor
Swelling of hands or feet
NEURONTIN may cause other less common side effects. For a complete list, ask your doctor or pharmacist.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anonymous user said: User Rating: 10 Neurontin (gabapentin): I started using Neurontin this summer. I was not able to function when my vulvodynia ...
1 answer • 19 Dec 2009
Need feedback. Other info I have indicates many negative side effects - from suicidal thoughts to dizziness and vomiting. Is it worth trying this ...
1 answer • 9 Dec 2010
I had horrible side effects while taking 2700 mg for shingles. I came off slowly. Horrible withdrawal. Now, 3 months later, I am still experiencing ...
4 answers • 3 May 2011
My mother takes 2400 mg Neurontin and 3 500 mg loritabs a day. She is is having stomach problems... and severe diarrhea. Worried these are side ...
1 answer • 14 May 2011
I take all of these drugs and feel some dizziness, blurred vision, and whatever else they may cause, I can't remember the other things on the ...
1 answer • 6 Jul 2013